MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SAFESET¿ SHIELDED BLUNT CANNULA; CATHETER, CONTINUOUS FLUSH

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SAFESET¿ SHIELDED BLUNT CANNULA; CATHETER, CONTINUOUS FLUSH
Catalog Number 423030402
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a safeset shielded blunt cannula, and it was reported that there were issues when drawing blood from the transducers.Specifically, blood drips on the blue piece were noted, directly where the blood collection adapter is connected to the shielded blunt cannula.Also, air going into the actual blood collection tube was noted when this happens.There was patient involvement, and no patient harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 3/17/2026.The reported complaint of leak was not confirmed on the returned sets.A blunt cannula will not be connected to that cord.No visual anomalies were observed on the returned sets.When the blunt cannula is connected to a monitoring kit and when fluid was drawn, no leaks were observed near the blunt cannula.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SAFESET¿ SHIELDED BLUNT CANNULA
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24466424
Report Number9617594-2026-00201
Device Sequence Number9581146
Product Code KRA
UDI-Device Identifier00840619044169
UDI-Public(01)00840619044169(17)301101(10)14769183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K932188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number423030402
Device Lot Number14769183
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD COLLECTION ADAPTOR, CARDINAL HEALTH.; TRANSDUCER SET, ICU MEDICAL INC.
Patient SexUnknown